# SDR V6NA20171115001

- Difficulty date: November 15, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N280LJ
- Make and model: Lear 60LEAR
- Aircraft serial: 280
- Aircraft time: 4,408 hours, 3,581 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 40653481
- Part serial: 1571030
- Condition: Shorted
- Location: Horizontal Stab
- Part time: 431 hours, 388 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON GROUND AFTER FLIGHT AND PASSENGER DEBOARDED, BETWEEN FLIGHT, AFTER APPROXIMATELY 20 MINUTES, SAW SMOKE WAS COMING FROM THE LEADING EDGE OF THE RIGHT HORIZONTAL STABILIZER. CREW VERIFIED COCKPIT SWITCH TO BE IN OFF POSITION. CREW EXPELLED GROUND FIRE EXTINGUISHER ON STABILIZER BOOT. AIRPORT FIRE DEPARTMENT ARRIVED AND DOUSED BOOT WITH WATER. HORIZONTAL STABILIZER BOOT REPLACED.
